Publications with T. Bartoszyński

All publications by Tomek Bartoszyński and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:348 Bartoszyński, T., Judah, H. I., & Shelah, S. (1989). The cofinality of cardinal invariants related to measure and category. J. Symbolic Logic, 54(3), 719–726. DOI: 10.2307/2274736 MR: 1011163
Sh:368 Bartoszyński, T., Judah, H. I., & Shelah, S. (1993). The Cichoń diagram. J. Symbolic Logic, 58(2), 401–423. arXiv: math/9905122 DOI: 10.2307/2275212 MR: 1233917
Sh:434 Bartoszyński, T., Goldstern, M., Judah, H. I., & Shelah, S. (1993). All meager filters may be null. Proc. Amer. Math. Soc., 117(2), 515–521. arXiv: math/9301206 DOI: 10.2307/2159190 MR: 1111433
Sh:436 Bartoszyński, T., & Shelah, S. (1992). Intersection of <2^{\aleph_0} ultrafilters may have measure zero. Arch. Math. Logic, 31(4), 221–226. arXiv: math/9904068 DOI: 10.1007/BF01794979 MR: 1155033
Sh:439 Bartoszyński, T., & Shelah, S. (1992). Closed measure zero sets. Ann. Pure Appl. Logic, 58(2), 93–110. arXiv: math/9905123 DOI: 10.1016/0168-0072(92)90001-G MR: 1186905
Sh:490 Bartoszyński, T., Rosłanowski, A., & Shelah, S. (1996). Adding one random real. J. Symbolic Logic, 61(1), 80–90. arXiv: math/9406229 DOI: 10.2307/2275599 MR: 1380678
Sh:607 Bartoszyński, T., & Shelah, S. (2001). Strongly meager sets do not form an ideal. J. Math. Log., 1(1), 1–34. arXiv: math/9805148 DOI: 10.1142/S0219061301000028 MR: 1838340
Sh:616 Bartoszyński, T., Rosłanowski, A., & Shelah, S. (2000). After all, there are some inequalities which are provable in ZFC. J. Symbolic Logic, 65(2), 803–816. arXiv: math/9711222 DOI: 10.2307/2586571 MR: 1771087
Sh:658 Bartoszyński, T., & Shelah, S. (2002). Strongly meager and strong measure zero sets. Arch. Math. Logic, 41(3), 245–250. arXiv: math/9907137 DOI: 10.1007/s001530000068 MR: 1901186
Sh:722 Bartoszyński, T., & Shelah, S. (2001). Continuous images of sets of reals. Topology Appl., 116(2), 243–253. arXiv: math/0001051 DOI: 10.1016/S0166-8641(00)00079-1 MR: 1855966
Sh:732 Bartoszyński, T., & Shelah, S. (2002). Perfectly meager sets and universally null sets. Proc. Amer. Math. Soc., 130(12), 3701–3711. arXiv: math/0102011 DOI: 10.1090/S0002-9939-02-06465-1 MR: 1920051
Sh:774 Bartoszyński, T., Shelah, S., & Tsaban, B. (2003). Additivity properties of topological diagonalizations. J. Symbolic Logic, 68(4), 1254–1260. arXiv: math/0112262 DOI: 10.2178/jsl/1067620185 MR: 2017353
Sh:807 Bartoszyński, T., & Shelah, S. (2003). Strongly meager sets of size continuum. Arch. Math. Logic, 42(8), 769–779. arXiv: math/0211023 DOI: 10.1007/s00153-003-0184-0 MR: 2020043
Sh:826 Bartoszyński, T., & Shelah, S. (2008). On the density of Hausdorff ultrafilters. In Logic Colloquium 2004, Vol. 29, Assoc. Symbol. Logic, Chicago, IL, pp. 18–32. arXiv: math/0311064 MR: 2401857
Sh:926 Bartoszyński, T., & Shelah, S. (2010). Dual Borel conjecture and Cohen reals. J. Symbolic Logic, 75(4), 1293–1310. DOI: 10.2178/jsl/1286198147 MR: 2767969
Sh:1056 Bartoszyński, T., Larson, P. B., & Shelah, S. (2017). Closed sets which consistently have few translations covering the line. Fund. Math., 237(2), 101–125. DOI: 10.4064/fm191-8-2016 MR: 3615047
Sh:1139 Bartoszyński, T., & Shelah, S. (2018). A note on small sets of reals. C. R. Math. Acad. Sci. Paris, 356(11-12), 1053–1061. arXiv: 1805.02703 DOI: 10.1016/j.crma.2018.11.003 MR: 3907570
Sh:E6 Bartoszyński, T., & Shelah, S. (preprint). Borel conjecture and 2^{\aleph_0}>\aleph_2. included in Bartoszynski Judah “Set theory. On the structure of the real line” (1995) in 8.3.B